# SDR FDEA201012044602

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634893
- Condition: Corroded
- Location: Bs 1148 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL, FOUND SHEAR TIE CORRODED - AFT SIDE OF STA 1148 FRAME, STRINGER 27L TO 26L. REMOVED SHEAR TIE ON AFT SIDE OF BS1148 FRAME BETWEEN STRINGER 27L AND 26L IAW SRM, REV 103, 51-30-2. FABRICATED SHEAR TIE USING 7075-0, .063" X 2" X 6" IAW SRM 51-20-1, FIG 7. INSTALLED SHEAR TIE IAW SRM 51-30-2.
